MathSciNet Relay Station
MathSciNet bibliographic data
MR2719692 (2011j:14106) 14M15 (14N15)
Reiner, Victor; Woo, Alexander; Yong, Alexander Presenting the cohomology of a Schubert variety. Trans. Amer. Math. Soc. 363 (2011), no. 1, 521–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement